# SDR 4DPA2023112600001

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 38,214 hours, 34,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A13284
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; AFTER TAKEOFF  AMBER  EICAS. LG AIR/GND FAIL COMES ON, , CLIMBING OUT OF 2 TO 3000 FEET AMBER ENG 1-2 REV DISAGREE COMES  ON. FOLLOWED QRH,   ON LANDING WITH GEAR DOWN. ALL  AMBER LIGHTS GOES OUT.  NORMAL BRAKING REVERSE & NO OTHER INDICATIONS.  CORRECTIVE ACTION; MX FOUND NLG INTERMITTENT PROX SENSOR. MX REMOVED AND REPLACED NLG PROX SENSOR ALL OPS TESTS GOOD. MX CND THE ENG 1-2 REV DISAGREE. AIRCRAFT RETURNED TO SERVICE.
